Antara and Muscle Pain

Antara and Muscle Pain: A Summary

For people taking Antara, muscle pain and aches are a rare problem. However, if muscle pain becomes a problem while you are taking Antara, talk with your healthcare provider. He or she may be able to give you other suggestions for dealing with muscle pain. If the pain continues, he or she may recommend adjusting the dosage or switching to another cholesterol medication.
 
Also, if muscle aches, weakness, pain, or tenderness occurs with a fever or feeling of sickness, it can mean there is a serious problem. Call your healthcare provider immediately if this occurs.
 
10 Foods That Lower Cholesterol

Antara Medicine

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.